Please read these instructions before posting any event on Fermilab Indico

Indico search will be reestablished in the next version upgrade of the software: https://getindico.io/roadmap/


   

This search is only for public events. Restricted events are not available.

Machine Learning Applications for Particle Accelerators

US/Pacific
Trinity (SLAC Building 53)

Trinity

SLAC Building 53

2575 Sand Hill Rd, Menlo Park, CA 94025
Auralee Edelen (Fermilab, CSU) , Christopher Mayes (SLAC National Accelerator Laboratory) , Daniel Bowring (Fermilab) , Daniel Ratner (SLAC)
Description

The goal of this workshop is to help build a world-wide community of researchers interested in applying machine learning techniques to particle accelerators. The workshop will be split into four sequential topics:

  1. Tuning, optimization, control
  2. Prognostics, alarm handling, anomaly-breakout detection
  3. Data analysis
  4. Simulations, modeling

This workshop was broadcast via Zoom.

    • 7:30 AM 9:00 AM
      Breakfast 1h 30m Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025
    • 9:00 AM 12:00 PM
      ML Tutorial: Morning Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025
      Conveners: Auralee Edelen (CSU) , Dr Christopher Mayes (SLAC National Accelerator Laboratory) , Daniel Bowring (Fermilab) , Gianluca Valentino
      • 9:00 AM
        Logistic Regression, Neural Networks 1h 30m Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
      • 10:30 AM
        Coffee 30m SLAC - Bldg. 53, Trinity Lobby (SLAC Building 53)

        SLAC - Bldg. 53, Trinity Lobby

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
      • 11:00 AM
        Neural Networks 1h Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
    • 12:00 PM 1:00 PM
      Lunch 1h SLAC - Bldg. 53, Trinity Lobby

      SLAC - Bldg. 53, Trinity Lobby

      Provided Lunch Buffet

    • 1:00 PM 3:00 PM
      ML Tutorial: Afternoon Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025
      • 1:00 PM
        Unsupervised Learning (Clustering), Toy Optics model 1h 30m
      • 2:30 PM
        Coffee 30m

        14:30

    • 3:00 PM 5:00 PM
      Ocelot Tutorial Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025
      Convener: Sergey Tomin
    • 7:30 AM 9:00 AM
      Breakfast 1h 30m Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025

      Provided breakfast

    • 9:00 AM 9:20 AM
      Welcome 20m Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025
      Speaker: Prof. Tor Raubenheimer (SLAC)
      Slides
    • 9:20 AM 12:00 PM
      Facility needs Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025
      Convener: Kevin Li
      • 9:20 AM
        Facility needs: Hadron Synchrotrons: Operational challenges at the LHC 20m Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
        Speaker: Kajetan Fuchsberger (CERN)
        Slides
      • 9:40 AM
        Facility needs: XFELs 20m Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
        Speaker: Raimund Kammering (DESY)
        Slides
      • 10:00 AM
        Facility needs: Synchrotrons 20m Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
        Speaker: Xiaobiao Huang
        Slides
      • 10:20 AM
        Coffee 30m SLAC - Bldg. 53, Trinity Lobby

        SLAC - Bldg. 53, Trinity Lobby

      • 10:50 AM
        Fault detection and alarm systems for the CERN Technical Infrastructure 20m Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
        Speaker: Jesper Nielsen (CERN)
        Slides
      • 11:10 AM
        Facility needs - or chances - seen from the other side 20m Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
        Speaker: Arno Candel
        Slides
      • 11:30 AM
        Discussion 30m Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
        Speaker: Kevin Li
    • 12:00 PM 1:00 PM
      Lunch 1h Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025

      Provided Lunch Buffet

    • 1:00 PM 6:00 PM
      Tuning Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025
      Convener: Auralee Edelen (CSU)
      • 1:00 PM
        Experience with FEL taper tuning using reinforcement learning and clustering 20m
        Speaker: Dr Juhao Wu
        Slides
      • 1:20 PM
        Introduction to Bayesian Optimization 20m
        Speaker: Johannes Kirschner
        Slides
      • 1:40 PM
        Experience at SLAC with Bayesian Optimization using Gaussian Processes 20m
        Speaker: Jopseph Duris
        Slides
      • 2:00 PM
        Poster Blitz 20m
        Slides
      • 2:20 PM
        Coffee 1h
      • 3:20 PM
        Experience with tuning at XFEL 20m
        Speaker: Sergey Tomin
        Slides
      • 3:40 PM
        Experience with tuning at FERMI@Elettra 20m
        Speaker: Giulio Gaio (FERMI@Elettra)
        Slides
      • 4:00 PM
        General experience with online optimization 20m
        Speakers: Alexander Scheinker, Scheinker Alex
        Slides
      • 4:20 PM
        Sloppy and Genetic Algorithms for Low-Emittance Tuning at CESR 20m
        Speaker: Ivan Bazarov
        Slides
      • 4:40 PM
        Discussion: Tuning 40m
        Speaker: Auralee Edelen (CSU)
    • 6:00 PM 9:00 PM
      Reception at Dutch Goose 3h Dutch Goose: 3567 Alameda de las Pulgas, Menlo Park, CA 94025

      Dutch Goose: 3567 Alameda de las Pulgas, Menlo Park, CA 94025

    • 7:30 AM 9:00 AM
      Breakfast 1h 30m Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025

      Provided breakfast

    • 9:00 AM 12:00 PM
      Simulations and Modeling Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025
      Convener: Ilya Agapov (DESY)
      • 9:00 AM
        Experience with Model Predictive Control and Model-based Reinforcement Learning using Neural Networks 20m Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
        Speaker: Auralee Edelen
        Slides
      • 9:20 AM
        Forecasting of Beam Interlocks in High Intensity (Hadron) Accelerators 20m Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
        Speaker: Andreas Adelmann
        Slides
      • 9:40 AM
        Light Source Simulations 20m Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
        Speaker: Ilya Agapov (DESY)
        Slides
      • 10:00 AM
        Poster Session and Coffee 1h SLAC - Bldg. 53, Trinity Lobby (SLAC Building 53)

        SLAC - Bldg. 53, Trinity Lobby

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
      • 11:00 AM
        Neural Network Modeling and Virtual Diagnostics at FAST 20m Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
        Speaker: Jonathan Edelen
        Slides
      • 11:20 AM
        GANs for Simulation in HEP 20m Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
        Speaker: Luke de Oliveira
        Slides
      • 11:40 AM
        Discussion 20m Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
        Speaker: Ilya Agapov (DESY)
    • 12:00 PM 1:00 PM
      Lunch 1h Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025

      Provided Lunch Buffet

    • 1:00 PM 3:00 PM
      Prognosics Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025
      Convener: Rasmus Ischebeck
      • 1:00 PM
        Machine learning for anomaly detection in large distributed accelerator systems 20m
        Speaker: Pieter van Trappen
        Slides
      • 1:20 PM
        Beam loss plane recognition for the LHC 20m
        Speaker: Gianluca Valentino
        Slides
      • 1:40 PM
        Detection of bad BPMs 20m
        Speaker: Elena Fol
        Slides
      • 2:00 PM
        Discussion 30m
      • 2:30 PM
        Coffee 30m
    • 3:00 PM 5:00 PM
      Tour 2h Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025
    • 5:30 PM 8:00 PM
      Meyer-Buck House Reception 2h 30m Parking: 2121 Sand Hill Rd, Menlo Park, CA 94025

      Parking: 2121 Sand Hill Rd, Menlo Park, CA 94025

      Reception at the Provost's house. Parking is at the Hewlett Foundation next door.

    • 7:30 AM 9:00 AM
      Breakfast 1h 30m Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025

      Provided breakfast

    • 9:00 AM 11:00 AM
      Data Analysis Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025
      Convener: Daniel Bowring (Fermilab)
      • 9:00 AM
        Machine learning application on the investigation of the micro-bunching instability at storage rings 20m Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
        Speaker: Mr Tobias Boltz (KIT)
        Slides
      • 9:20 AM
        Non-parametric Density Estimators for the Measurements of Ionization Cooling 20m Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
        Speaker: Tanaz Angelina Mohayai (Illinois Institute of Technology)
        Slides
      • 9:40 AM
        Data mining at HIPA 20m Trinity

        Trinity

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
        Speaker: Mr Jochem Snuverink (Paul Scherrer Institute)
        Slides
      • 10:00 AM
        Poster Session and Coffee 1h SLAC - Bldg. 53, Trinity Lobby (SLAC Building 53)

        SLAC - Bldg. 53, Trinity Lobby

        SLAC Building 53

        2575 Sand Hill Rd, Menlo Park, CA 94025
    • 11:00 AM 12:00 PM
      Summary 1h Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025
      Speakers: Auralee Edelen (CSU) , Daniel Bowring (Fermilab) , Ilya Agapov (DESY) , Kevin Li (CERN) , Dr Rasmus Ischebeck (PSI)
    • 12:00 PM 1:30 PM
      Lunch 1h 30m SLAC - Bldg. 53, Trinity Lobby

      SLAC - Bldg. 53, Trinity Lobby

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025

      Provided Lunch Buffet

    • 1:30 PM 3:00 PM
      Whitepaper and Collaboration planning 1h 30m Trinity

      Trinity

      SLAC Building 53

      2575 Sand Hill Rd, Menlo Park, CA 94025
      Speaker: Dr Christopher Mayes (SLAC National Accelerator Laboratory)